# SDR VNAA202307311111

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,006 hours, 35,671 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01692
- Condition: Smoke
- Location: 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L PACK AUTO FAIL AND SMOKE IN COCKPIT / REMOVED AND REPLACED LH ACM IAW CRJ 700 AMM 21-51-08-000/400-801. OPS CHECK GOOD.
